# SDR DALA2025051603792

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 94,291 hours, 42,671 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: AFT GALLEY O2 MASK COMPARTMENT OPENED & DEPLOYED. C/A: RESECURED O2 MASKS IN COMPARTMENT PER A320 AMM 35-21 - ALL CHECKS NORMAL. (LP: 7386038)
